# SDR HNAA2012021000572

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 85410245102LF
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AFT ATTACH ANGLE FOR FILLET PANEL IS CRACKED.  FABRACATED NEW ANGLE IAW DWG 85418256.  REMOVED OLD CRACKED ANGLE.  INSTALL NEW ANGLE IAW DWG 85410042.
